EconPapers    
Economics at your fingertips  
 

New asymptotic expansion formula via Malliavin calculus and its application to rough differential equation driven by fractional Brownian motion (Forthcoming in Asymptotic Analysis)

Akihiko Takahashi and Toshihiro Yamada
Additional contact information
Akihiko Takahashi: The University of Tokyo, Japan
Toshihiro Yamada: Hitotsubashi University, Japan

No CARF-F-563, CARF F-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo

Abstract: This paper presents a novel generic asymptotic expansion formula of expectations of multidi-mensional Wiener functionals through a Malliavin calculus technique. The uniform estimate of the asymptotic expansion is shown under a weaker condition on the Malliavin covariance matrix of the target Wiener functional. In particular, the method provides a tractable expansion for the expectation of an irregular functional of the solution to a multidimensional rough differen-tial equation driven by fractional Brownian motion with Hurst index H

Pages: 20
Date: 2023-06, Revised 2024-11
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.carf.e.u-tokyo.ac.jp/wp/wp-content/uploads/2024/12/F563.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cfi:fseres:cf563

Access Statistics for this paper

More papers in CARF F-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-03
Handle: RePEc:cfi:fseres:cf563